Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 127624, 14 pages
http://dx.doi.org/10.1155/2014/127624
Research Article

Fifth-Order Mapped Semi-Lagrangian Weighted Essentially Nonoscillatory Methods Near Certain Smooth Extrema

Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China

Received 12 April 2014; Revised 26 June 2014; Accepted 26 June 2014; Published 15 July 2014

Academic Editor: Filomena Cianciaruso

Copyright © 2014 Lang Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lang Wu, Dazhi Zhang, Boying Wu, and Xiong Meng, “Fifth-Order Mapped Semi-Lagrangian Weighted Essentially Nonoscillatory Methods Near Certain Smooth Extrema,” Journal of Applied Mathematics, vol. 2014, Article ID 127624, 14 pages, 2014. doi:10.1155/2014/127624